MAUDE Adverse Event Report: ARTHREX, INC. BIO-COMP INTERFSCRW W/DISP SHTH; BIO SOFT TISSUE FIXATN FASTNR

ARTHREX, INC. BIO-COMP INTERFSCRW W/DISP SHTH; BIO SOFT TISSUE FIXATN FASTNR
Model Number BIO-COMP INTERFSCRW W/DISP SHTH
Medical Device Problem Codes Positioning Failure (1158); Fitting Problem (2183)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/15/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
It was reported that during a knee surgery the screw did not grip.Per complaint reporter there was no harm for patient, operator or third party.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Although the device was received at the medical device reprocessing center, it was erroneously lost prior to evaluation.Since no pictures had been provided and the device is no longer available for evaluation, the reported event cannot be verified.Ncr-30199 has been opened accordingly.The most likely cause for the reported event can be attributed to misuse.

Brand Name
BIO-COMP INTERFSCRW W/DISP SHTH
Common Device Name
BIO SOFT TISSUE FIXATN FASTNR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key21333452
Report Number1220246-2025-00298
Device Sequence Number12741310
Product Code MAI
UDI-Device Identifier00888867015272
UDI-Public(01)00888867015272(11)231115(17)271031(10)15168262
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K071176
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberBIO-COMP INTERFSCRW W/DISP SHTH
Device Catalogue NumberAR-1380C
Device Lot Number15168262
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/24/2025
Supplement Date Received by Manufacturer09/30/2025
Initial Report FDA Received Date02/07/2025
Supplement Report FDA Received Date10/06/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/15/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown